Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Trends in Applied Sciences Research
Year: 2012  |  Volume: 7  |  Issue: 6  |  Page No.: 476 - 482

New Application of Direct Algebraic Method to Eckhaus Equation

N. Taghizadeh, A. Neirameh and S. Shokooh    

Abstract: In this present study, we applied new applications of direct algebraic method to Eckhaus equation, the balance numbers of which are not positive integers. Then new types of complex solutions are obtained to the Eckhaus equation.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility